MathSciNet Relay Station
MathSciNet bibliographic data
MR2218980 13D02 (13C40)
Hoffman, J. William; Wang, Hao Hao Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3385–3398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement